hormonal hell from depo

by emma
(uk)

On depo on n off 8 years two year ago had alot of stress then thyroiditis n low vitamin d felt like I was dying. Came off depo found 10% progesterone cream been using it 11weeks not had period since am feeling bit better started 10000 vitamin d daily four weeks ago. I use cream daily due to the severe symptoms. Got heart issues asweell ever since I started feeling poorly drs diagnosed me with fybromilagia as they have just given up on me 😞 really want to be well for my kids sake. Should I stop the cream? Dr did hormone test n said it was fine but I was still on depo at that time.any advice please I take calcium magnesium probiotics multivitamin

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...